# SDR DALA2018040202050

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 72,028 hours, 54,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Tight
- Location: Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACHING GATE, HAD NO BRAKES ON CAPTAIN`S SIDE.  NORMAL HYDRAULIC QUANTITY AND PRESSURE.  LEFT ENGINE ONLY TAXI WITH AUXILIARY AND TRANSFER PUMPS ON.    PERFORMED A BRAKE HYDRAULIC CONTROL SYSTEM TEST IAW AMM WITH NO TROUBLE FOUND. TAXIED AIRCRAFT AND APPLIED FULL BRAKES THREE TIMES WITH NO ISSUES.   MCC LOG ISSUED TO INSPECTED CAPTAIN'S RUDDER PEDAL ADJUSTMENT MECHANISM. FOUND CABLE TENSION TOO TIGHT AND DETENT LUG NOT FULLY ENGAGING DETENT SLOTS.  SUSPECT PEDALS COULD HAVE MOVED AWAY FORWARD DURING BRAKING.   ADJUSTED THE CABLE TENSION IAW AMM.  DETENT LUG NOW FULLY ENGAGES DETENT SLOTS IN ALL POSITIONS.
